# SDR USAA2013073100015

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,944 hours, 15,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER R2 DOOR APPEARS TO BE INOPERATIVE.  RESET MID EMERGENCY POWER SUPPLY UNIT AND PERFOMRED BITE TEST, NO FAULTS FOUND.
